Vitrase Swelling - West Palm Beach, FL

I have received 2 full syringes full of vitrase to...

I have received 2 full syringes full of vitrase to help reduce juviderm from my cheeks and sides of my mouth. it did not reduce it to the extent that I would like but I will not go back for more. I have experienced very bad swelling in those specific areas from the vitrase. it has been over a month and every time I am out in the sun or take any type of inflamation pill , such as Aleve, I get swollen and have bad headaches and even slight nosebleeds. It did not even work enough for me to say it is worth it. Has anyone else suffered these symptons and if so, can you tell me how long you had these swelling occurences? It seems it made the juviderm expand or something/ Is that possible? and if so, does that mean the stupid juviderm will last longer than the projected 6-12 months? UGHHHHHHH
Dr. Vitelli

Very good Doctor and very nice, but did not tell me about side affects

2 out of 5 stars Overall rating
2 out of 5 stars Doctor's bedside manner
2 out of 5 stars Answered my questions
2 out of 5 stars After care follow-up
2 out of 5 stars Time spent with me
2 out of 5 stars Phone or email responsiveness
2 out of 5 stars Staff professionalism & courtesy
2 out of 5 stars Payment process
2 out of 5 stars Wait times
Was this review helpful? 2 others found this helpful

Comments (7)

My PS is using Hylenex® recombinant to dissolve my bad juvederm experience, and from what I understand, it is slightly different from Vitrase. The doctor who injected the juvederm into my tear trough used vitrase 2 x with little effect. However, he was using cc's instead of units.
  • Reply

Based on some of the opinions in this Q&A thread, it sounds like some people have allergic reactions to Vitrase.  Have you talked to a doctor about the side effects you've been experiencing? 

  • Reply
I had what the first doctor called Hyaluranidase first with no problem at all. Another doctor injected Vitrase for reason too complicated to explain, gave different rection and actual side effects. I am still having sweaty hot and cold flashes throughout the day which feel like menopause, but I know are not as my face swells up where the injections were placed. I am not seeing any more doctors, just going to grin and bear it until it runs it's course ( both the juviderm and the vitrase) I have about 5 more months where this should be dissolved. Hopefully it will not take that long but either way, the vitrase should be gone by then as well. I have noticed being in the sun and also meds and vitamins cause those flashes so I will just avoid all above until It clears from my system. Going to soak in a baking soda bath right now, hoping it will help detox my system. Thanks for responding
  • Reply

Wow, good luck to you.  If you find anything that helps I hope you will let us know.  I'm sorry you are having to deal with all of this. 

  • Reply
Going to see dermatologist this week as I am very fearful the Vitrase might be burning up my own collagen. I had quite a bit put in. I really hope there is some kind of remedy to stop the burning and tingling and swelling sensations. It makes this whole experience with the overfill of the juviderm that much worse. will let you know. Thanks
  • Reply

Yikes, yes let us know what you find out.  I hope the burning/tingling is not related to collagen degeneration and goes away soon!

  • Reply
I have read that some people are allergic to hyaluronidase (brand name Vitrase), especially people who are allergic to bees, and that a skin test should always be done before injecting. My doctor did a skin test on my arm (negative) before injecting under my eyes.
  • Reply